MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT IGM GEN.2; IGM (MU CHAIN SPECIFIC)

ROCHE DIAGNOSTICS TINA-QUANT IGM GEN.2; IGM (MU CHAIN SPECIFIC)
Catalog Number 05220726190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with tina-quant igm gen.2 assay on a cobas 8000 c702 module.On (b)(6) 2026: initial result: 2894.9 mg/dl (accompanied by an invalidating data flag).1st repeat result: 2816.1 mg/dl (tested with dilution).On (b)(6) 2026: the physician requested that a protein electrophoresis be performed, and the electrophoresis image did not correspond to the igm value, which is around 2000 mg/dl.The original sample was then repeated, and the 2nd repeat result was approximately 300 mg/dl.No exact result was provided.On (b)(6) 2026: 3rd repeat result: 278 mg/dl.The 2nd repeat result of approximately 300 mg/dl was deemed to be correct.
 
Additional Manufacturer Narrative
The c702 module serial number was (b)(6).Calibration and qc were within the acceptable ranges.The investigation is ongoing.

Brand Name
TINA-QUANT IGM GEN.2
Common Device Name
IGM (MU CHAIN SPECIFIC)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24420356
Report Number1823260-2026-00635
Device Sequence Number12247174
Product Code DAO
UDI-Device Identifier04015630925742
UDI-Public04015630925742
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K040431
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05220726190
Device Lot Number864057
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale